Note to the mixed-type splitting iterative method for the positive real linear system

LI, C.J. and EVANS, D.J., 2002. Note to the mixed-type splitting iterative method for the positive real linear system. International Journal of Computer Mathematics, 79 (11), pp. 1201-1209. ISSN 0020-7160

Full text not available from this repository.
Item Type: Journal article
Publication Title: International Journal of Computer Mathematics
Creators: Li, C.J. and Evans, D.J.
Publisher: Taylor & Francis Ltd
Place of Publication: Abingdon, Oxon
Date: 2002
Volume: 79
Number: 11
ISSN: 0020-7160
Divisions: Schools > School of Science and Technology
Depositing User: EPrints Services
Date Added: 09 Oct 2015 10:23
Last Modified: 09 Oct 2015 10:23
URI: http://irep.ntu.ac.uk/id/eprint/12176

Actions (login required)

Edit View Edit View

Views

Views per month over past year

Downloads

Downloads per month over past year